# SDR UALA2010011500199

- Difficulty date: January 15, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 40,813 hours, 11,319 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7321870019
- Part serial: 30
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD LEAK RT MLG W/W FROM BOTTOM OF FLAP SLAT HYD S/O VLV MODULE.   REPLACED MODULE.  OPS AND LEAK CK GOOD. REPLACED MODULE. OPS AND LEAK CHECKED GOOD.
